•  

Classical Solution of the First Mixed Problem for the Liouville Equation in a Half-Strip

НазваниеClassical Solution of the First Mixed Problem for the Liouville Equation in a Half-Strip
АвторыKorzyuk V. I.1, Rudzko J. V.2
1Национальный исследовательский университет «Высшая школа экономики»
2Национальный исследовательский Мордовский государственный университет
АннотацияWe consider a mixed problem for a nonlinear hyperbolic Liouville equation in a half-strip of the plane. We construct the solution in an implicit analytical form as a solution to some coupled integral equations. We prove the solvability of these integral equations using the Leray-Schauder theorem. We derive the corresponding a priori estimate by energy methods. For the problem under consideration, the uniqueness of the solution is proved, and conditions are established under which its classical solution exists.
Ключевые словаmixed problem, Liouville equation, hyperbolic equation, classical solution, matching conditions.
Образец ссылки на статьюKorzyuk V. I., Rudzko J. V. Classical Solution of the First Mixed Problem for the Liouville Equation in a Half-Strip [Электронный ресурс] // Математическое моделирование, численные методы и комплексы программ: XVII Международная научная молодежная школа-семинар имени Е.В. Воскресенского (Саранск, 29-31 июля 2025 г.). - С. 292-293. Режим доступа: https://conf.svmo.ru/files/2025/papers/paper60.pdf. - Дата обращения: 30.08.2025.